# SDR CA020903016

- Difficulty date: August 30, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Amd FALCON20
- Aircraft time: 22,968 hours
- Engine: Ge CF7002D2
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2060B
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN) DURING TAKEOFF ROLL,  PILOT NOTICED FUEL PRESSURE ENUNCIATOR LIGHT ILLUMINATION.  PILOT IN COMMAND INITIATED REJECTED TAKEOFF.  AT TIME FLT CREW ADVISED ATC & RETURNED TO APRON.  FURTHER EXAMINATION REVEALED THAT THE NR 1 FUEL BOOST PUMP CIRCUIT BREAKER HAD TRIPPED.  MAINT ORGANIZATION CONTACTED.  DISCUSSIONS BETWEEN FLT CREW & MAINT PERSONNEL DETERMINED MALFUNCTION OF NR 1 FUEL BOOST PUMP.  OP & MAINT PROCEDURES WERE COMPLIED IN ACCORD WITH CO MIN EQUIP LIST 28-01-1. NO ABNORMALITIES WERE NOTED & FLT RESUMED ITS INTENDED ROUTE. OUR MAINT ORGANIZATION REPLACED DEFECTIVE BOOST PUMP.
